# SDR REXA2022082900718

- Difficulty date: August 9, 2023
- Submitted: August 29, 2023
- Operation: Air carrier
- Aircraft: N186GJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15165
- Aircraft time: 20,313 hours, 16,335 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SH690334041
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LBL 9 SEAT RAIL IS CORRODED BETWEEN FS 581 AND FS 661+32.  FABRICATED LBL 9 SEAT RAIL BETWEEN FS 581- FS 661+32 (P/N SH690-33404-1) FROM SEAT TRACK EXTRUSION P/N 20276-288-0-0, PO# W77329 IAW MHIRJ REO 670-53-00-589 REV (-C) DATED 2023-02-08 REPAIR (B). LOCATED AND DRILLED IAW CRJ-900 SRM 51-40-11-001-001-A01  INSTALLED LBL 9 SEAT RAIL (P/N 670-53-00-589-1) BETWEEN FS 581 TO FS 661+32 IAW CRJ900 AMM 53-00-49-400-801-A13.
